# SDR ARWA20040101

- Difficulty date: January 12, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 76,845 hours, 25,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE FOLLOWING WAS FOUND, FUSELAGE EXTERIOR STA 1690 BETWEEN L-35R AND L-36 SKIN BROKEN, NEAR BUTT JOINT.  PERFORMED REPAIR OF THE SKIN NEAR BUTT JOINT AT STA 1690, BTW LONGERON 35R & 36R IAW DC8SRM 53-2-1, FIG8, SHEET 1,2, PAGES 123/124 AND 125/126, AND TR 53-173. THE DETAIL OF THE REPAIRS FOLLOWED INSTRUCTIONS OF SERVICE REWORK DWG SR08530010, INCLUDED IN THE ABOVE SRM REFERENCE. SKIN REPLACED BTW LONGERON 31L AND 31R.
